American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Avraham Bourla. Symmetry in the sequence of approximation coefficients. Proc. Amer. Math. Soc. 141 (2013) 3681-3688.
Abstract, references, and article information   
View Article: PDF

[2] Oliver Jenkinson. On sums of powers of inverse complete quotients. Proc. Amer. Math. Soc. 136 (2008) 1023-1027. MR 2361877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joel Glenn. A continued fraction analysis of periodic wavelet coefficients. Proc. Amer. Math. Soc. 132 (2004) 1367-1375. MR 2053341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] William A. Webb and Hisashi Yokota. Polynomial Pell's equation. Proc. Amer. Math. Soc. 131 (2003) 993-1006. MR 1948087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Takeshi Okano. Explicit continued fractions with expected partial quotient growth. Proc. Amer. Math. Soc. 130 (2002) 1603-1605. MR 1887004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Liang-Cheng Zhang. Explicit evaluations of a Ramanujan-Selberg continued fraction. Proc. Amer. Math. Soc. 130 (2002) 9-14. MR 1855613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pierre Stambul. Continued fractions with bounded partial quotients. Proc. Amer. Math. Soc. 128 (2000) 981-985. MR 1662214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Seung Hwan Son. Some theta function identities related to the Rogers-Ramanujan continued fraction. Proc. Amer. Math. Soc. 126 (1998) 2895-2902. MR 1458265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christian Friesen and Doug Hensley. The statistics of continued fractions for polynomials over a finite field . Proc. Amer. Math. Soc. 124 (1996) 2661-2673. MR 1328349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. G. Anderson, T. C. Brown and P. J.-S. Shiue. A simple proof of a remarkable continued fraction identity . Proc. Amer. Math. Soc. 123 (1995) 2005-2009. MR 1249866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christian Friesen. On continued fractions of given period . Proc. Amer. Math. Soc. 103 (1988) 9-14. MR 938635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. Ramharter. On Minkowski's singular function . Proc. Amer. Math. Soc. 99 (1987) 596-597. MR 875407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. Bhargava and Chandrashekar Adiga. On some continued fraction identities of Srinivasa Ramanujan . Proc. Amer. Math. Soc. 92 (1984) 13-18. MR 749881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1